Alert archive / Texas / River Flood Warnings in 2023
River Flood Warning 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 6, 2023, 11:48 PM CDT for Goliad County, Karnes County, Texas. It took effect at Apr 7, 2023, 3:48 AM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2023, 11:48 PM CDT (04:48 UTC)
- In effect from
- Apr 7, 2023, 3:48 AM CDT
- Expired
- Apr 9, 2023, 8:22 AM CDT
- In force
- 53 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Goliad County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 103 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at SH 72 near Runge (SRRT2).
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 31 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08188060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
820
WGUS44 KEWX 070448
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1148 PM CDT Thu Apr 6 2023
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge affecting Karnes and Goliad
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at 1200 PM CDT.
&&
TXC175-255-071700-
/O.NEW.KEWX.FL.W.0002.230407T0848Z-230408T1829Z/
/SRRT2.1.ER.230407T0848Z.230407T1800Z.230408T0628Z.UU/
1148 PM CDT Thu Apr 6 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...From late tonight to early Saturday afternoon.
* IMPACTS...At 31.0 feet, Flooding spreads across the wide flood
plain upstream and downstream. No structures are threatened.
Livestock and farm equipment will need to removed from the
floodplain.
* ADDITIONAL DETAILS...
- At 11:15 PM CDT Thursday the stage was 24.0 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 29.5 feet early tomorrow
afternoon. It will then fall below flood stage early Saturday
morning.
- Flood stage is 27.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
San Antonio River
Hwy 72 nr Runge 27.0 24.0 Thu 11 pm CD 27.4 15.5 13.1
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
MO8 follow-up statements
372
WGUS84 KEWX 071410
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
910 AM CDT Fri Apr 7 2023
...The Flood Warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 near Runge affecting Goliad and Karnes
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening around 915 PM CDT.
&&
TXC175-255-080215-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230408T1019Z/
/SRRT2.1.ER.230407T0843Z.230407T1800Z.230407T2219Z.UU/
910 AM CDT Fri Apr 7 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until late tonight.
* IMPACTS...At 27.0 feet, Minor flooding of farmland occurs in
lowest portions of the floodplain.
* ADDITIONAL DETAILS...
- At 1:15 AM CDT Friday the stage was 26.5 feet.
- Forecast...The river is expected to rise to a crest of 28.8
feet this afternoon. It will then fall below flood stage late
this afternoon.
- Flood stage is 27.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
San Antonio River
Hwy 72 nr Runge 27.0 26.5 Fri 1 am CDT 21.3 15.6 12.9
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
PLATT054
WGUS84 KEWX 071712
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1212 PM CDT Fri Apr 7 2023
...The Flood Warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 5 PM CDT.
&&
TXC175-255-080800-
/O.CON.KEWX.FL.W.0002.000000T0000Z-230408T1019Z/
/SRRT2.2.ER.230407T0843Z.230407T1800Z.230407T2219Z.UU/
1212 PM CDT Fri Apr 7 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Moderate flooding is forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until late tonight.
* IMPACTS...At 31.0 feet, Flooding spreads across the wide flood
plain upstream and downstream. No structures are threatened.
Livestock and farm equipment will need to removed from the
floodplain.
* ADDITIONAL DETAILS...
- At 1115 AM CDT the stage was 32.77 feet.
- Forecast...The river is nearing its crest. It is forecast to
remain at moderate flood stage through early afternoon, prior
to falling to flood stage by late afternoon. The river will
then fall below flood stage later this evening.
- Moderate flood stage is 31 feet.
- Flood History...This crest compares to a previous crest of
47.6 feet on 08/23/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
San Antonio River
Hwy 72 nr Runge 27.0 32.77 Fri 1115 am CDT 20.2 15.2 12.2
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
QUIGLEY124
WGUS84 KEWX 072026
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
326 PM CDT Fri Apr 7 2023
...The Flood Warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes
Counties.
.Moderate to heavy rainfall is beginning to exit the region. River
levels are expected to begin to recede later this afternoon and are
expected to fall below flood stage early Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued tonight around 930 PM CDT.
&&
TXC175-255-080830-
/O.CON.KEWX.FL.W.0002.000000T0000Z-230408T1019Z/
/SRRT2.2.ER.230407T0843Z.230407T1800Z.230407T2219Z.UU/
326 PM CDT Fri Apr 7 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until late tonight.
* IMPACTS...At 31.0 feet, Flooding spreads across the wide flood
plain upstream and downstream. No structures are threatened.
Livestock and farm equipment will need to removed from the
floodplain.
* ADDITIONAL DETAILS...
- At 1:00 PM CDT Friday the stage was 33.07 feet.
- Forecast...The river is near its crest of just over 33 feet
this afternoon. It will begin fall below flood stage early
Saturday morning.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
47.6 feet on 08/23/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
San Antonio River
Hwy 72 nr Runge 27.0 33.1 Fri 1 pm CDT 23.7 15.7 12.6
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
KCW811
WGUS44 KEWX 080123
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
823 PM CDT Fri Apr 7 2023
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes
Counties.
.Rain has ended in the basin and the river is near crest now. It is
forecast to begin to slowly recede tonight and fall below flood
stage on Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 9 AM CDT.
&&
TXC175-255-081330-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T1612Z/
/SRRT2.2.ER.230407T0843Z.230408T0115Z.230409T0412Z.UU/
823 PM CDT Fri Apr 7 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until late Sunday morning.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Friday the stage was 33.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Friday was 33.4 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 11.2 feet
Wednesday morning.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
32.2 feet on 11/02/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
San Antonio River
Hwy 72 nr Runge 27.0 33.4 Fri 8 pm CDT 29.1 17.2 13.0
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
KCW824
WGUS84 KEWX 081414
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
914 AM CDT Sat Apr 8 2023
...The Flood Warning is extended for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This warning will be in effect until the river falls below its flood
stage.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 915 PM CDT.
&&
TXC175-255-090215-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T2125Z/
/SRRT2.2.ER.230407T0843Z.230408T1800Z.230409T0925Z.UU/
914 AM CDT Sat Apr 8 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Saturday the stage was 35.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Saturday was 35.7 feet.
- Forecast...The river is expected to rise to a crest of 36.0
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
36.4 feet on 06/05/2021.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
San Antonio River
Hwy 72 nr Runge 27.0 35.7 Sat 8 am CDT 24.6 15.5 13.1
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
BRADY202
WGUS84 KEWX 081855
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
155 PM CDT Sat Apr 8 2023
...The Flood Warning is extended for the following rivers in Texas...
San Antonio River at Hwy 72 near Runge affecting Goliad and Karnes
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This warning will be in effect until the river falls below its flood
stage.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening around 915 PM CDT.
&&
TXC175-255-090700-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T2132Z/
/SRRT2.2.ER.230407T0843Z.230408T1530Z.230409T0932Z.UU/
155 PM CDT Sat Apr 8 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Saturday the stage was 35.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM CDT Saturday was 35.9 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 12.6 feet Wednesday
morning.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
36.4 feet on 06/05/2021.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
San Antonio River
Hwy 72 nr Runge 27.0 35.7 Sat 1 pm CDT 20.6 16.2 13.6
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
PLATT456
WGUS84 KEWX 090124
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
824 PM CDT Sat Apr 8 2023
...The Flood Warning continues for the following rivers in Texas...
San Antonio River at Hwy 72 nr Runge affecting Karnes and Goliad
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This warning will be in effect until the river falls below its flood
stage.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 830 AM CDT.
&&
TXC175-255-091330-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T2025Z/
/SRRT2.2.ER.230407T0843Z.230408T1530Z.230409T0825Z.UU/
824 PM CDT Sat Apr 8 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...San Antonio River at Hwy 72 nr Runge.
* WHEN...Until tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Saturday the stage was 33.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Saturday was 35.9 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 11.7 feet Thursday
evening.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
32.2 feet on 11/02/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
San Antonio River
Hwy 72 nr Runge 27.0 33.8 Sat 7 pm CDT 17.9 15.0 13.0
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
27812
WGUS84 KEWX 091322
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
822 AM CDT Sun Apr 9 2023
...The Flood Warning is cancelled for the following rivers in
Texas...
San Antonio River at Hwy 72 nr Runge affecting Karnes and Goliad
Counties.
TXC175-255-091430-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-230409T1322Z/
/SRRT2.2.ER.230407T0843Z.230408T1530Z.230409T0838Z.UU/
822 AM CDT Sun Apr 9 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the San Antonio River at Hwy 72 nr Runge.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Sunday the stage was 22.5 feet.
- Forecast...The river is expected to fall to 11.8 feet Friday
morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Mon Tue Wed
San Antonio River
Hwy 72 nr Runge 27.0 22.5 Sun 8 am CDT 16.5 14.3 13.0
&&
LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772
$$
BRADYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 6, 8:27 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 6, 8:27 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 827 PM CDT Thu Apr 6 2023 ...New UPDATE... .UPDATE... Issued at 817 PM CDT Thu Apr 6 2023 As of this writing, the majority of the heavy rain has exited south- central Texas with just some scattered light showers over eastern portions of the region. All flooding headlines have been allowed to expire. Additional thunderstorms are developing in south TX and to the southeast of Monterrey, Mexico as another shortwave ripples through the SW flow aloft, but CAMs don't currently have a good handle on this activity. Will await 00Z CAM guidance to reassess, but based on current observations, satellite, and radar data I have lowered POPs some in the next 6-12 hours mainly for areas west of US-281 where many areas will be lucky if they get any measurable rain until late tonight or early tomorrow. The best chances for additional rain tonight will continue to be along and east of I-35 where they're already rather saturated, so will have to watch closely for any additional flooding concerns depending on where heavier rainbands set up. Temperatures over the vast majority of the region are in the upper 40s to mid 50s and will fluctuate little if at all overnight. Out near Del Rio where they got some sunshine and reached the 70s today there will be steady cooling back into the 50s. && .SHORT TERM... (Tonight through Friday night) Issued at 203 PM CDT Thu Apr 6 2023 Latest GOES 16 DC-Type mesosector imagery shows this mornings' convection lifting off to the northeast, with some breaks behind it over the I-35 Corridor and westward into the Rio Grande Plains. Latest suite of CAMs initiated quite well, with a secondary round of showers and embedded thunderstorms expected to develop along I-37 and southward through Corpus Christi, then lift northward through the Coastal Plains and I-35 Corridor this afternoon through early evening. Mid-level lapse rates remain fairly steep, around 7.0 to 7.5 C/km, and given the continued overrunning setup with southwesterly flow from 850mb and up and northeasterly flow at the sfc, we should continue to see rounds of rain and thunderstorms, with a localized flooding threat being the primary concern. Some small hail is also possible, especially over the Coastal Plains where SPC has trimmed the day 1 outlook to just include that region in the Marginal Risk. Meanwhile, WPC does include a good chunk of the CWA in the day 1 Slight Risk for excessive rainfall, with amounts between 1-3 inches for most locations from the I-35 Corridor and eastward. Some locally higher amounts have been noted, especially over the Coastal Plains, where a amounts could exceed 5" for some spots. Friday will bring continued rain and storm chances, but amounts should be lower as upper level support starts to wane. Temperatures will remain quite cold for early April with highs in the 50s for many. Any rain should exit the area from west to east by 06Z Saturday. && .LONG TERM... (Saturday through Thursday) Issued at 203 PM CDT Thu Apr 6 2023 There may be a few light showers along and east of Highway 183 by dawn on Saturday, otherwise, expect dry weather conditions across south central Texas for most of the day and evening. Highs are forecast to be in the upper 60s to mid 70s along the Rio Grande. Dry weather conditions continue into Sunday with warmer highs in the 70s over most locations with up to 80 degrees along the Rio Grande. Rain chances return to the southern Edwards Plateau and Rio Grande on Monday as increased moisture from the Gulf of Mexico spreads to those areas. The passing of an upper level short wave axis could aid to generate an isolated thunderstorm or two. Continued the focus for rain across the Rio Grande on Tuesday as another upper level short wave axis moves across the area. However, dry weather conditions arrive on Wednesday and stay like that for the remainder of the work week. By Thursday, highs are forecast to be in the 80s across all of south central Texas. && .AVIATION... (00Z TAFS) Issued at 614 PM CDT Thu Apr 6 2023 At the I-35 terminals, low end MVFR cigs will dip into IFR territory later this evening and are likely to remain there for the majority of the next 24 to 30 hours. Could also see some LIFR at AUS. Periods of showers are expected to continue, and although coverage of thunder should be lower than earlier today, will carry VCTS for much of the overnight. Look for some reduced VIS as well through much of the daytime hours tomorrow. At DRT, we expect cigs to lower to MVFR by around 04-06Z, and some light showers will also develop in that area late tonight into early tomorrow morning. Winds remain primarily out of the N to NNE through the period at around 10-15 knots, and below 10 knots at DRT. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 56 50 58 51 / 90 80 80 30 Austin Bergstrom Intl Airport 56 50 56 50 / 100 80 80 30 New Braunfels Muni Airport 56 51 59 51 / 100 80 80 20 Burnet Muni Airport 56 48 55 48 / 80 80 80 30 Del Rio Intl Airport 68 55 61 54 / 30 40 60 10 Georgetown Muni Airport 56 49 56 49 / 90 80 80 30 Hondo Muni Airport 57 51 59 51 / 90 70 80 20 San Marcos Muni Airport 56 51 57 50 / 100 80 70 20 La Grange - Fayette Regional 58 53 58 52 / 100 90 80 30 San Antonio Intl Airport 57 52 59 52 / 100 70 80 20 Stinson Muni Airport 57 53 60 53 / 100 70 80 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...KCW Long-Term...27 Aviation...KCW
Hazardous weather outlook, Apr 6, 3:30 AM CDT, 20 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 330 AM CDT Thu Apr 6 2023 TXZ171>173-183>194-202>209-217>225-228-071215- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 330 AM CDT Thu Apr 6 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated strong to severe storms are possible today as widespread rain moves into the region. Hail will be the main threat as well as locally heavy rain east of the I35 corridor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Multiple rounds of showers and thunderstorms are expected through Friday night. Isolated strong storms are possible across most of south central Texas on Friday. Heavy rains are possible mainly along and east of the I-35 corridor. Minor flooding may become possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:55 PM CDT | River Flood Warning | EWX | DeWitt | 67 hr |
| Apr 7, 8:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Gonzales, Karnes, Wilson | 8 hr |
| Apr 7, 9:06 AM CDT | River Flood Warning | EWX | DeWitt | 24 hr |
| Apr 7, 12:51 PM CDT | Flash Flood Warning | EWX | Atascosa, Karnes | 3 hr |
Nearby
River Flood Warnings in Texas, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.